Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is it normal to have increased HCG level after a frozen embryo transfer?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Hello I had a frozen embryo transfer on 26th october. My HCG level on 11th November was 232, on 21st november it was 476 and on 3rd Decmber it is 505. What does is indicate?
Posted Thu, 26 Dec 2013 in Infertility Problem
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: IMPENDING MISCARRIAGE LIKELY. Detailed Answer: Hello Thanks for writing to us with your health concern. Between 21st November and 3rd December ( 13 days ), your B HCG level hardly XXXXXXX at all. This is most highly suggestive of a failed pregnancy ( impending miscarriage ). What level maturity of embryo had been transferred in your case ? Also please provide me your LMP ( last menstrual period ). At 6 weeks of pregnancy, a vaginal ultrasound scan should show a gestational sac with an embryo showing a definitive heartbeat. Has an ultrasound scan been done in your case ? Going by the information provided, just based on the HCG levels, it is indicative of a failed pregnancy, which would require termination. All the best. Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor